# SDR N6WA2015050702

- Difficulty date: May 7, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 27,743 hours, 20,047 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hand Rail
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH HAND RAILS ON THE PAX DOOR LOOSE.  R & R BOTH HANDRAILS ON PAX DOOR IAW AMM 52-11-05.  OPERATIONS CHECKED GOOD.
